# SDR ERKR200100061

- Difficulty date: January 8, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 99193012
- Condition: Misdrilled
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THIS REPAIR OF MISS-DRILLED HOLE DAMAGE TO RHS WING # 1 SLAT OUTBOARD FITTING P/N 9919301-2 AT STATION XIS 137.921. CONSISTS OF PLUGGING THE DISCREPANT MISS-DRILLED HOLES AND INSTALLING A REINFORCEMENT FITTING. PER ECRA 933-57-096-2.
